Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HANDICARE HANDICARE; INDEPENDENT LIFTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HANDICARE HANDICARE; INDEPENDENT LIFTER
Model Number
341610
Medical Device Problem Code
Device Fell (4014)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Independent lifter spring broke, causing patient to fall from lifter.
New Search
Submit an Adverse Event Report
Brand Name
HANDICARE
Common Device Name
INDEPENDENT LIFTER
Manufacturer
(Section D)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer
(Section G)
HANDICARE
10888 metro ct.
maryland heights MO 63043
Manufacturer Contact
lauren stover
10888 metro ct.
maryland heights, MO 63043
MDR Report Key
20217298
Report Number
3007802293-2024-00007
Device Sequence Number
15428879
Product Code
FSA
UDI-Device Identifier
00810045511504
UDI-Public
00810045511504
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/13/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Model Number
341610
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
09/03/2024
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/15/2024
Initial Report FDA Received Date
09/13/2024
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
05/03/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown